72306members
378795posts
cancel
Showing results for 
Search instead for 
Did you mean: 

eyesight and tamoxifen

5 REPLIES 5
lizcat
Member

Re: eyesight and tamoxifen

I've been very short sighted for about 30 plus yrs and found that recently I'm having to look over or under my glasses to see smaller things close to. I'm 44 so some of it's age but the teacher at a class I've strated to go to at our local cancer place has said she's seen difficulty in focusing at close range with quite a lot of people - may be the tamoxifen, although I'm on arimidex and zoladex - but she's noticed it in those who've had chemo...

Guest user
Not applicable

Re: eyesight and tamoxifen

Taking Tamoxifen since Feb 08. Only used to wear glasses for reading, but now need them for TV etc. Also like Holly my eyes are constantly watering, although not itchy, and light sensitive. Have to see optician every year while taking Tamoxifen.

Guest user
Not applicable

Re: eyesight and tamoxifen

I've been taking tamoxifen for almost 2 years. I've been short sighted since I was 14 and have worn contact lenses for 30 years. My optician wnats to see me every year while I'm taking tamoxifen due to the changes that the meds can cause with eyesight.

G

holly56
Member

Re: eyesight and tamoxifen

My eyesight hasn't changed since I started tamoxifen - just had an eyetest last week, but I only started taking it in Sept. What I do find though is that they itch and water a lot more and are still very sensitive to light.

Guest user
Not applicable

Re: eyesight and tamoxifen

...
sorry that should say that I started taking in March this year. Does anyone have any similar experiences - how serious can this get? I have 4 more years on Tamoxifen to go.

Guest user
Not applicable

eyesight and tamoxifen

Hi

I've recently noticed that eyesight in one of my eyes has deteriorated rapidly. I have always worn glasses and went to see my optician today. My left eye has switched from being mildly short sighted to being quite long sighted, whilst my right has remained short sighted. The optician ummed and ahhed a bit and said it could be related to my tamoxifen which I started taking in